Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Proof of a conjecture of I. J. Schoenberg


Author: I. I. Hirschman
Journal: Proc. Amer. Math. Soc. 1 (1950), 63-65
MSC: Primary 27.0X
MathSciNet review: 0032705
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0032705-7
Article copyright: © Copyright 1950 American Mathematical Society